MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH
Model Number PFA-GEN-01
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a volt procedure, two errors occurred with the current pfa generator displayed two errors resulting in a 30 minute delay,¿ misspinning 1-8 and 9-10¿ and hardware issue¿ pfa generator fault¿.The messages appeared during and after multiple ablation applications.The system was restarted 4-5 times, the cables were disconnected, and the catheter was exchanged, but the issue persisted.The procedure was continued with cryo and finished successfully with no adverse patient consequences.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24487348
Report Number2184149-2026-00052
Device Sequence Number10685521
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11115204
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11115204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown